# SDR DALA2015112107209

- Difficulty date: November 20, 2015
- Submitted: November 25, 2015
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 41,247 hours, 22,250 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON L/E LOWER SURFACE COMPOSITE FILLER IS DAMAGED, CRACKED AND WORN.  FILLED AILERON LOWER SURFACE IAW SRM 57-61-21.
